# SDR C2XA07IA094

- Difficulty date: April 23, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 15,432 hours, 11,878 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

ICT - FLIGHT 2725, THE CREW REPORTED AN ELEC EMERGENCY ABNORMAL MESSAGE ON EICAS DURING CLIMB.  THE CREW PERFORMED AN EMERGENCY DESCENT, AND LANDED AT ICT WITHOUT INCIDENT.  THE CREW RESET THE AIRCRAFT POWER AND VERIFIED NORMAL OPERATIONS, MX VERIFIED THAT LANDING WAS LESS THAN 6 FOS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
